Oklahoma, 2013Hail and Damaging Winds in Oklahoma, June 3, 2013
June 3, 2013 · NWS AMA · 6 events in 2 counties and zones
Severe weather developed over the eastern Oklahoma Panhandle during the evening hours of the 3rd. The rapid succession of two weak mid-level shortwave troughs across the Central Plains provided the large scale lift needed for storm development.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe weather developed over the eastern Oklahoma Panhandle during the evening hours of the 3rd. The rapid succession of two weak mid-level shortwave troughs across the Central Plains provided the large scale lift needed for storm development. At the surface, a warm front had moved north across the Southern Plains earlier in the day as a surface trough developed across the New Mexico Eastern Plains. As the first shortwave moved across the western Oklahoma Panhandle, scattered thunderstorms developed across the central and eastern Oklahoma Panhandle. These thunderstorms would produce a mix of sub-severe and severe size hail. As thunderstorms persisted into the late evening hours, thunderstorms moved into the eastern Oklahoma Panhandle, and transitioned from hail producers to damaging wind producers. During this same time the individual thunderstorms merged into a line and moved to the southeast. This line caused several reports of thunderstorm wind damage across Beaver County. By 9 PM CST, the shortwave that caused the storms to develop had moved into eastern Kansas and sent the associated thunderstorms into western Oklahoma.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 3, 3:22 PM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 3, 3:22 PM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
422 PM CDT MON JUN 3 2013
.SHORT TERM...TONIGHT
AFTERNOON DOPPLER RADAR IMAGERY SHOWING CLUSTER OF HIGH BASED
THUNDERSTORMS INITIATING IN SOUTHWESTERN KS...IN CLOSE PROXIMITY TO A
SURFACE LOW IN SOUTHEASTERN CO. THE DRYLINE HAS PUSHED INTO THE
WESTERN OK PANHANDLE BUT CURVES BACK INTO EASTERN NM. STRONG DAYTIME
HEATING AND CONVERGENCE ALONG THE DRYLINE WILL LEAD TO AN EXPANSION
IN STORM COVERAGE. HIGH-RES MODELS HAVE BEEN CONSISTENT IN SHOWING
THE STORMS IN SOUTHWESTERN KS CONGEALING INTO A MCS THAT WILL MARCH
EASTWARD INTO WESTERN OK LATER THIS EVENING WITH ANOTHER CLUSTER OF
STORMS INITIATING IN THE SOUTHEASTERN TX PANHANDLE. THIS CONVECTION
WILL BE AIDED LATER THIS EVENING/TONIGHT BY A STRENGTHENING LOW-LEVEL
JET OVER THE EASTERN TX PANHANDLE/WESTERN OK. DESPITE THE OUTPUT BY
THE HIGH-RES MODELS...MOST NWP GUIDANCE STILL SUGGESTS STORM COVERAGE
A LITTLE FURTHER TO THE WEST SO HAVE BROAD BRUSHED SLIGHT CHANCE POPS
OVER ALL BUT THE SOUTHWESTERN TX PANHANDLE. CONVECTION SHOULD WANE BY
06Z DUE TO INCREASING CINH. LOWS TONIGHT WILL RANGE FROM THE MID 50S
IN THE WESTERN ZONES TO THE MID 60S IN THE SOUTHEASTERN TX PANHANDLE.
.LONG TERM...TUESDAY THROUGH SUNDAY
AN UPPER-LEVEL CLOSED LOW WILL SLIDE ACROSS THE NORTHERN PLAINS
TUESDAY AND WILL SEND A COLD FRONT THROUGH THE AREA LATER IN THE DAY.
THE DRYLINE IS EXPECTED TO MIX OUT A LITTLE FURTHER TO THE
EAST BY THE AFTERNOON...WITH DRY SOUTHWEST WINDS OVER MUCH OF THE
AREA. THIS WILL GREATLY LIMIT PRECIP CHANCES SO HAVE GONE AND REMOVED
SLIGHT CHANCE POPS IN THE MORNING. HOWEVER STRONG DAYTIME HEATING
/ALLOWING FOR TEMPS TO CLIMB WELL INTO THE 90S TO AROUND 100 DEGREES/
WILL SERVE AS A FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORM
DEVELOPMENT NEAR THE DRYLINE AFTER 18Z. THE COLD FRONT WILL DROP
SOUTH DURING THE AFTERNOON WHERE IT WILL OVERTAKE THE DRYLINE.
INSTABILITY WILL INCREASE ACROSS THE AREA AS LOW-LEVEL MOISTURE
INCREASES BEHIND THE FRONT. THE UPPER LOW WILL MOVE OVER THE GREAT
LAKES REGION WED WHILE THE COLD FRONT SLIDES SOUTH OF THE PANHANDLES.
ALTHOUGH THE AREA WILL BE DISPLACED FROM SYNOPTIC SCALE PROVIDED BY
THE UPPER LOW AND CONVERGENCE ALONG THE FRONT...UPSLOPE SFC FLOW WILL
MAINTAIN A MOIST AND UNSTABLE AIR MASS. CONVECTION WILL BE TIED TO
THE PASSAGE OF ANY UPPER DISTURBANCES THAT WILL SWING ACROSS THE
PLAINS SOUTH OF THE BASE OF THIS UPPER LOW. DIURNAL HEATING CAN ALSO
CONTRIBUTE TO STORM INITIATION...ALTHOUGH TEMPS WILL BE MUCH COOLER
WITH HIGHS RANGING FROM NEAR 70 IN THE NORTHWEST OK PANHANDLE TO
AROUND 90 IN THE FAR SOUTHEAST TX PANHANDLE.
THE AREA WILL RESIDE UNDER NORTHWEST FLOW ALOFT THURSDAY SO HAVE
MAINTAINED SLIGHT CHANCE POPS OVER MUCH OF THE AREA WITH THE IDEA
THAT ANY CONVECTION DEVELOPING OVER THE HIGHER TERRAIN IN NM CAN MAKE
IT INTO THE PANHANDLES. AN UPPER WAVE WILL MOVE ACROSS THE NORTHERN
PLAINS BY THE WEEKEND. THIS CAN LEAD TO ANOTHER CHANCE FOR SHOWERS
AND THUNDERSTORMS. PRECIP CHANCES SHOULD END SUNDAY AS THE AREA GETS
UNDER THE INFLUENCE OF AN UPPER-LEVEL RIDGE BUILDING OVER THE DESERT
SOUTHWEST. TEMPS WILL BE PLEASANT BEYOND TUESDAY WITH HIGHS IN THE
70S AND 80S.
&&
.FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE THIS EVENING OVER
THE WESTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES. THE DRYLINE
WILL PUSH INTO THE CENTRAL PANHANDLES TUESDAY...WITH AFTERNOON
RELATIVE HUMIDITY VALUES FALLING TO AROUND 5 TO 15 PERCENT OVER
THE SOUTHERN AND WESTERN TEXAS PANHANDLE. HOWEVER 20 FOOT WINDS
UNDER 15 MPH WILL PRECLUDE ELEVATED AND CRITICAL FIRE WEATHER
CONDITIONS. A COLD FRONT WILL MOVE THROUGH THE AREA TUESDAY RESULTING
IN WINDS SHIFTING TO THE NORTH. CHANCES FOR SHOWERS AND THUNDERSTORMS
WILL EXIST FOR MUCH OF THE WEEK WHILE AFTERNOON RELATIVE HUMIDITY
VALUES ABOVE 20 PERCENT ARE EXPECTED AREA WIDE BEYOND TUESDAY.
CLK
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 63 95 61 80 58 / 20 5 30 30 40
BEAVER OK 64 92 64 75 57 / 40 20 50 40 40
BOISE CITY OK 57 92 57 70 55 / 20 20 50 40 50
BORGER TX 66 98 63 78 62 / 30 20 30 30 40
BOYS RANCH TX 62 100 61 80 61 / 20 5 30 30 50
CANYON TX 64 95 62 82 59 / 20 5 30 20 40
CLARENDON TX 66 97 61 85 61 / 30 20 30 30 40
DALHART TX 54 97 60 75 57 / 20 10 40 40 50
GUYMON OK 61 95 62 73 57 / 30 20 50 30 40
HEREFORD TX 63 97 63 83 58 / 10 5 20 20 40
LIPSCOMB TX 65 92 64 76 61 / 40 20 50 30 50
PAMPA TX 64 93 61 77 59 / 30 20 30 30 50
SHAMROCK TX 67 98 62 86 62 / 40 20 30 30 50
WELLINGTON TX 67 101 64 90 63 / 30 20 30 30 40
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.
&&
11/05
Hazardous weather outlook, Jun 3, 2:40 PM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
340 PM CDT MON JUN 3 2013
OKZ001>003-TXZ001>020-041100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
340 PM CDT MON JUN 3 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE CENTRAL AND EASTERN
OKLAHOMA AND THE EASTERN TEXAS PANHANDLE UNTIL 11 PM CDT. ISOLATED TO
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND
OKLAHOMA PANHANDLES THIS EVENING AND TONIGHT WITH THE STRONGEST
STORMS EXPECTED TO BE ALONG AND EAST OF A GUYMON TO CLARENDON LINE.
LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS WITH
THESE STORMS.
ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS THE WESTERN
HALF OF THE PANHANDLES UNTIL 10 PM.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH
SATURDAY NIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. ONCE AGAIN
THE PRIMARY THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WIND GUSTS.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND
TONIGHT. STORM SPOTTERS SHOULD CONTINUE TO MONITOR THE FORECAST ON A
DAILY BASIS TUESDAY THROUGH SATURDAY...AS SPOTTER ACTIVATION MAY BE
NEEDED ON ONE OR MORE OF THESE DAYS.
AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS THROUGH THIS
EVENING.
CLK
In the hours before
Special weather statement, Jun 3, 3:51 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
451 PM CDT MON JUN 3 2013
OKZ001-002-032245-
CIMARRON OK-TEXAS OK-
451 PM CDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TEXAS AND EXTREME
EASTERN CIMARRON COUNTIES UNTIL 545 PM CDT...
AT 448 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES EAST OF GRIGGS...OR 21 MILES NORTH OF
STRATFORD...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
GUYMON... OPTIMA... HARDESTY...
GOODWELL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3678 10109 3651 10108 3654 10206 3672 10207
TIME...MOT...LOC 2151Z 268DEG 34KT 3663 10195
SCHNEIDER
Special weather statement, Jun 3, 3:56 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
456 PM CDT MON JUN 3 2013
OKZ002-003-032300-
BEAVER OK-TEXAS OK-
456 PM CDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEAVER AND
NORTHEASTERN TEXAS COUNTIES UNTIL 600 PM CDT...
AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF HOUGH...OR 17 MILES NORTH OF
GUYMON...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
TYRONE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3681 10146 3698 10154 3700 10149 3700 10074
TIME...MOT...LOC 2156Z 248DEG 24KT 3693 10139
SCHNEIDER
Special weather statement, Jun 3, 3:57 PM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
457 PM CDT MON JUN 3 2013
OKZ001-032230-
CIMARRON OK-
457 PM CDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CIMARRON COUNTY UNTIL
530 PM CDT...
AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF BOISE CITY...MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN CIMARRON COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3700 10211 3696 10209 3679 10263 3695 10272
3700 10260
TIME...MOT...LOC 2158Z 246DEG 32KT 3691 10257
SCHNEIDERSpecial weather statement, Jun 3, 4:28 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
528 PM CDT MON JUN 3 2013
OKZ001-002-032300-
CIMARRON OK-TEXAS OK-
528 PM CDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN TEXAS AND
NORTHEASTERN CIMARRON COUNTIES UNTIL 600 PM CDT...
AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF KEYES...OR 17 MILES
NORTHEAST OF BOISE CITY...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN CIMARRON COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3692 10201 3684 10244 3700 10250 3700 10204
TIME...MOT...LOC 2228Z 253DEG 18KT 3696 10237
SCHNEIDER
Special weather statement, Jun 3, 4:49 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
549 PM CDT MON JUN 3 2013
OKZ002-TXZ002-032345-
SHERMAN TX-TEXAS OK-
549 PM CDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN SHERMAN AND
TEXAS COUNTIES UNTIL 645 PM CDT...
AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF GOODWELL...OR 13 MILES SOUTHWEST
OF GUYMON...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
GUYMON... OPTIMA... HOOKER...
HARDESTY... GOODWELL... BAKER...
ADAMS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3693 10097 3653 10096 3649 10177 3681 10185
TIME...MOT...LOC 2250Z 258DEG 30KT 3660 10168
SCHNEIDER
Special weather statement, Jun 3, 4:53 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
553 PM CDT MON JUN 3 2013
OKZ001-002-040000-
CIMARRON OK-TEXAS OK-
553 PM CDT MON JUN 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TEXAS AND EASTERN
CIMARRON COUNTIES UNTIL 700 PM CDT...
AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF KEYES...OR 14 MILES EAST OF
BOISE CITY...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
EVA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3687 10158 3660 10156 3661 10235 3679 10236
TIME...MOT...LOC 2253Z 267DEG 24KT 3671 10224
SCHNEIDER
Hail, Texas
- When
- June 3, 5:25 PM CST to 5:28 PM CST
- Where
- Texas County, 0.53 mi NW of Guymon to 0.83 mi N of Guymon
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.686, -101.486
A discrete thunderstorm developed southwest of the city of Guymon (Texas County) during the early evening hours of the 3rd. As the thunderstorm moved to the northeast it intensified and produced quarter (1 inch) size hail over the city of Guymon (Texas County). Upon reaching the northeast site of the city the thunderstorm weakened due to having it's inflow cut off by another thunderstorm developing south of the city. No further reports of hail were given in association to this thunderstorm.
Hail, Texas
- When
- June 3, 5:46 PM CST to 5:49 PM CST
- Where
- Texas County, 1.19 mi NNW of Guymon to 1.63 mi N of Guymon
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 36.696, -101.488
A thunderstorm developed south of Guymon (Texas County) during the early evening hours of the 3rd. This thunderstorm cut off the inflow for another thunderstorm which produced quarter (1 inch) size hail over the city. As this thunderstorm moved north of the city and continued to strengthened it produced nickel (0.88 inch) size hail one mile north of the center of town. The storm continued to move to the northeast.
Thunderstorm Wind, Texas
- When
- June 3, 6:20 PM CST to 6:21 PM CST
- Where
- Texas County, 0.88 mi SW of Hooker
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.860, -101.230
A thunderstorm developed south of Guymon (Texas County) during the early evening hours of the 3rd. This thunderstorm cut off the inflow for another thunderstorm which produced quarter (1 inch) size hail over the city. This thunderstorm took an northeastern tack as it intensified over Guymon (Texas County). As this thunderstorm moved over the Oklahoma Mesonet site 1 mile west of Hooker (Texas County) it produced a 58 mph gust. After producing this gust the storm began to weaken and would later merge with another thunderstorm over Beaver County.
Hail, Beaver
- When
- June 3, 6:56 PM CST to 6:59 PM CST
- Where
- Beaver County, 2.66 mi SE of Boyd to 1.86 mi WNW of Balko
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.670, -100.790
A thunderstorm developed over western Beaver County during the evening hours of the 3rd. The thunderstorm would take a east-southeast track across the county as it increased in strength. The Beaver County Emergency Manager reported quarter (1 inch) size hail with this storm 4 miles north-northeast of Bryan's Corner (Beaver County). After producing this hail, this thunderstorm became stationary as it merged with another thunderstorm and intensified.
Thunderstorm Wind, Beaver
- When
- June 3, 7:42 PM CST to 7:44 PM CST
- Where
- Beaver County, 1.31 mi WSW of Bryans Corner
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 36.610, -100.840
A thunderstorm developed over western Beaver County during the evening hours of the 3rd. The thunderstorm would take a east-southeast track across the county as it increased in strength. After producing hail north-northeast of Byran's Corner, this thunderstorm became stationary as it merged with another thunderstorm and intensified. The thunderstorm then began moving to the south-southeast once again, and produced a downburst 1 mile west-southwest of Bryan's Corner (Beaver County). The Beaver County Emergency Manager reported that the downburst blew a telephone pole down. The thunderstorm quickly moved out of the county and into the northeastern Texas Panhandle.
Thunderstorm Wind, Beaver
- When
- June 3, 7:55 PM CST to 7:56 PM CST
- Where
- Beaver County, 3.04 mi NW of Logan
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -100.260
A thunderstorm developed over western Beaver County during the evening hours of the 3rd. The thunderstorm would take a east-southeast track across the county as it increased in strength. After producing hail north-northeast of Byran's Corner, this thunderstorm became stationary as it merged with another thunderstorm and intensified. The thunderstorm then began moving to the south-southeast once again, and produced a downburst 8 miles west of Slapout (Beaver County). This downburst was measued by the Slapout (Beaver County) Oklahoma Mesonet site to be 65 mph. The thunderstorm quickly moved out of the county and into the northeastern Texas Panhandle.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Frost and Freeze in Michigan, June 3 to 4, 201329 events
- Hail and Damaging Winds in Texas, June 3 to 4, 20131.75 in hail · 14 events
- Hail and Damaging Winds in Kansas, June 3, 20131.25 in hail · 12 events
- Hail in Nebraska, June 3, 2013$5,000 · 1.75 in hail · 9 events
- Dust Storm and Damaging Winds in New Mexico, June 3, 2013$8,000 · 56 kt wind · 7 events
- Damaging Wind and High Wind in Texas, June 3, 201360 kt wind · 6 events
- Damaging Winds in Wyoming, June 3, 201367 kt wind · 5 events
- Damaging Winds in South Carolina, June 3, 2013$5,000 · 50 kt wind · 5 events
- Damaging Winds in Oklahoma, June 3 to 4, 2013$3,000 · 66 kt wind · 5 events
- Funnel Clouds in Georgia, June 3, 20134 events
- Tornadoes and Hail in North Dakota, June 3, 2013$5,000 · EF0 · 4 events
- Hail in South Dakota, June 3, 20131 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 460914, 460916, 460922, 460926, 460927, 460928.